# SDR UALA2013050203061

- Difficulty date: May 1, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 76,918 hours, 23,044 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BS 1640 AND RBL 12 HAS CORROSION ON UPPER CORNER SURFACE.   FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED FLOOR SUPPORT  IAW SRM 51-40-02 PAR 7D FIG 12.  MAJOR REPAIR.
